Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a method of proof for the minimax theorem


Author: Hukukane Nikaidô
Journal: Proc. Amer. Math. Soc. 10 (1959), 205-212
MSC: Primary 15.00; Secondary 90.00
MathSciNet review: 0120239
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. Brown and J. von Neumann, Solutions of games by differential equations, Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, Princeton University Press, Princeton, N. J., 1950, pp. 73–79. MR 0039220
  • [2] D. Gale, H. W. Kuhn and A. W. Tucker, On symmetric games, ibid.
  • [3] Hukukane Nikaidô, On von Neumann’s minimax theorem, Pacific J. Math. 4 (1954), 65–72. MR 0061380
  • [4] Hukukane Nikaidô and Kazuo Isoda, Note on non-cooperative convex games, Pacific J. Math. 5 (1955), 807–815. MR 0073910
  • [5] H. Nikaidô, Minimax Têri no Shomei ni tsuite, Sugaku. vol. 10, no. 1.
  • [6] Maurice Sion, On general minimax theorems, Pacific J. Math. 8 (1958), 171–176. MR 0097026

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00, 90.00

Retrieve articles in all journals with MSC: 15.00, 90.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0120239-9
Article copyright: © Copyright 1959 American Mathematical Society